# SDR COMA0660694

- Difficulty date: December 7, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- Aircraft time: 22,452 hours, 20,801 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: LC06F6MW
- Condition: Worn
- Location: Pax Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5071 - ON CLIMB, RECEIVED PAX DOOR LATCH CAUTION MESSAGE (7500FT) FOLLOWED BY AURAL WARNING (11000FT) ON DESCENT, MESSAGE RETURNED TO CAUTION.  RETURNED TO AIRPORT AND LANDED WITHOUT INCIDENT.  REPLACED SPRING AND ROLLER ON INNER HANDLE LEVER LATCH MECHANISM.  NO FURTHER DEFECTS.
